# SDR DL733021347

- Difficulty date: November 20, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N306WA
- Make and model: Boeing 737347
- Aircraft serial: 23347
- Aircraft time: 47,897 hours, 32,719 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 311A11112
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREAS WERE FOUND ON THE CROWN BEAM LUG BORES OF THE #1 AND #2 PYLONS.  THE BORES WERE OVERSIZED TO 3.100" AND 3.102 RESPECTIVELY.  REPAIR BUSHINGS WERE INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
